Alert archive / California / Wind Advisories in 2013

Wind Advisory 35, NWS Las Vegas, NV

November 4, 2013San Bernardino County, California; Mohave County, Arizona

NWS Las Vegas, NV issued this wind advisory at Nov 4, 2013, 2:54 AM PST for San Bernardino County, California; Mohave County, Arizona. It took effect at Nov 5, 2013, 2:36 AM PST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Nov 4, 2013, 2:54 AM PST (10:54 UTC)
In effect from
Nov 5, 2013, 2:36 AM PST
Expired
Nov 5, 2013, 2:00 PM PST
In force
11 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, San Bernardino County, CA

The radar

The Las Vegas radar (KESX), 48 km from the middle of the area, began a volume at 10:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 10.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2013-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2013-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3433 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

660 
WWUS75 KVEF 041054
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
254 AM PST MON NOV 4 2013

...GUSTY NORTH WINDS TO DEVELOP OVERNIGHT AND TUESDAY IN THE LOWER
COLORADO RIVER VALLEY...

.STRONG AND GUSTY WINDS ARE EXPECTED BEHIND A COLD FRONT WHICH WILL
BE MOVING THROUGH THE LOWER COLORADO RIVER AREA LATE TODAY OR EARLY
TONIGHT. THE WINDS ARE EXPECTED TO INCREASE OVERNIGHT WITH THE
STRONGEST WINDS LOOKED FOR ON TUESDAY.

AZZ002-036-CAZ527-NVZ021-042300-
/O.NEW.KVEF.WI.Y.0035.131105T1600Z-131105T2200Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
254 AM PST MON NOV 4 2013 /354 AM MST MON NOV 4 2013/

...WIND ADVISORY IN EFFECT FROM 8 AM PST /9 AM MST/ TO 2 PM PST
/3 PM MST/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR LAKE HAVASU AND FORT MOHAVE...THE LAKE MEAD NATIONAL
RECREATION AREA...AND THE SAN BERNARDINO COUNTY UPPER COLORADO
RIVER VALLEY...WHICH IS IN EFFECT FROM 8 AM PST /9 AM MST/ TO 2 PM
PST /3 PM MST/ TUESDAY.

* WINDS: NORTH WINDS 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: WINDS WILL INCREASE TONIGHT WITH THE STRONGEST WINDS
  EXPECTED TUESDAY MORNING THROUGH EARLY TUESDAY AFTERNOON.

* LOCATIONS: MAINLY SOUTH OF HOOVER DAM INCLUDING...LAKE
  HAVASU...DESERT HILLS...TOPOCK...BULLHEAD CITY...MOHAVE
  VALLEY...NEEDLES...LAUGHLIN.

* IMPACTS: STRONG WINDS WILL CREATE VERY CHOPPY WATERS AND GENERATE
  LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. STRONG
  CROSSWINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
  PROFILE VEHICLES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS IN EXCESS OF 30 MPH WILL
CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES DURING THE
ADVISORY PERIOD. THESE WINDS WILL CREATE VERY CHOPPY WATERS AND
GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR
YOUR PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO
POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. IF YOU DO VENTURE
OUT ONTO THE LAKES...AVOID THE OPEN WATER AND STAY CLOSE TO SHORE OR
IN PROTECTED COVES AND INLETS. USE EXTRA CAUTION.

&&

$$
3 follow-up statements
581 
WWUS75 KVEF 042223
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
223 PM PST MON NOV 4 2013

AZZ002-036-CAZ527-NVZ021-051200-
/O.CON.KVEF.WI.Y.0035.131105T1600Z-131105T2200Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
223 PM PST MON NOV 4 2013 /323 PM MST MON NOV 4 2013/

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM PST /9 AM MST/ TO 2 PM
PST /3 PM MST/ TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM PST /9 AM MST/ TO 2 PM
PST /3 PM MST/ TUESDAY FOR THE LAKE MEAD NATIONAL RECREATION AREA
AND COLORADO RIVER VALLEY.

* WINDS: NORTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: WINDS WILL INCREASE LATE TONIGHT WITH THE STRONGEST WINDS
  EXPECTED TUESDAY MORNING THROUGH EARLY TUESDAY AFTERNOON.

* LOCATIONS: MAINLY SOUTH OF HOOVER DAM INCLUDING...LAKE 
  HAVASU... DESERT HILLS...TOPOCK...BULLHEAD CITY...MOHAVE 
  VALLEY...NEEDLES... LAUGHLIN.

* IMPACTS: STRONG WINDS WILL CREATE VERY CHOPPY WATERS AND 
  GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL 
  CRAFT. STRONG CROSSWINDS MAY MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS IN EXCESS OF 30 MPH WILL
CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES DURING THE
ADVISORY PERIOD. THESE WINDS WILL CREATE VERY CHOPPY WATERS AND
GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR
YOUR PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO
POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. IF YOU DO VENTURE
OUT ONTO THE LAKES...AVOID THE OPEN WATER AND STAY CLOSE TO SHORE
OR IN PROTECTED COVES AND INLETS. USE EXTRA CAUTION.

&&

$$
661 
WWUS75 KVEF 051036
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
236 AM PST TUE NOV 5 2013

AZZ002-036-CAZ527-NVZ021-052200-
/O.EXT.KVEF.WI.Y.0035.131105T1036Z-131105T2200Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
236 AM PST TUE NOV 5 2013 /336 AM MST TUE NOV 5 2013/

...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PST /3 PM MST/ THIS
AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 PM PST /3 PM MST/ THIS
AFTERNOON FOR LAKE HAVASU AND FORT MOHAVE...THE LAKE MEAD NATIONAL
RECREATION AREA...AND SAN BERNARDINO COUNTY UPPER COLORADO RIVER
VALLEY.

* WINDS: NORTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: WINDS WILL INCREASE AREA WIDE BY EARLY MORNING WITH THE
  STRONGEST WINDS EXPECTED THROUGH EARLY THIS AFTERNOON...BEFORE
  DECREASING BY LATE AFTERNOON.

* LOCATIONS: MAINLY SOUTH OF HOOVER DAM INCLUDING...LAKE 
  HAVASU... DESERT HILLS...TOPOCK...BULLHEAD CITY...MOHAVE 
  VALLEY... NEEDLES... LAUGHLIN.

* IMPACTS: STRONG WINDS WILL CREATE VERY CHOPPY WATERS AND 
  GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL 
  CRAFT. STRONG CROSSWINDS MAY MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS IN EXCESS OF 30 MPH WILL
CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES DURING THE
ADVISORY PERIOD. THESE WINDS WILL CREATE VERY CHOPPY WATERS AND
GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR
YOUR PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO
POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. IF YOU DO VENTURE
OUT ONTO THE LAKES...AVOID THE OPEN WATER AND STAY CLOSE TO SHORE
OR IN PROTECTED COVES AND INLETS. USE EXTRA CAUTION.

&&

$$
872 
WWUS75 KVEF 052147
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
147 PM PST TUE NOV 5 2013

AZZ002-036-CAZ527-NVZ021-052300-
/O.EXP.KVEF.WI.Y.0035.000000T0000Z-131105T2200Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
147 PM PST TUE NOV 5 2013 /247 PM MST TUE NOV 5 2013/

...WIND ADVISORY WILL EXPIRE AT 2 PM PST /3 PM MST/ THIS
AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 2 PM PST /3 PM MST/ THIS
AFTERNOON FOR LAKE HAVASU AND FORT MOHAVE...THE LAKE MEAD NATIONAL
RECREATION AREA...AND SAN BERNARDINO COUNTY UPPER COLORADO RIVER
VALLEY.

NORTH WIND GUSTS UP TO 40 MPH WILL DIMINISH THROUGH THE LATE
AFTERNOON AND EARLY EVENING HOURS. THE WIND ADVISORY WILL BE ALLOWED
TO EXPIRE AT 2 PM PST.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Nov 4, 2:53 AM PST, 1 minute earlier.

Area forecast discussion, Nov 4, 2:53 AM PST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
253 AM PST MON NOV 4 2013

.SYNOPSIS...A DRY NORTHERLY FLOW WILL DEVELOP TONIGHT AND TUESDAY
BEHIND AN EXITING LOW PRESSURE SYSTEM. COOL AND LOCALLY BREEZY
CONDITIONS ARE EXPECTED WITH THE STRONGEST WINDS DOWN THE COLORADO
RIVER VALLEY. EXPECT LIGHTER WINDS AND SOME WARMING UNDER HIGH
PRESSURE ON WEDNESDAY. A DRY WESTERLY FLOW WILL BE OVER THE REGION
THURSDAY THROUGH SATURDAY WITH TEMPERATURES WARMING TO NEAR NORMAL.
&&

.SHORT TERM...THE TROUGH MOVING THROUGH NEVADA PRODUCED A FEW
HUNDREDTHS OF AN INCH OF PRECIPITATION AND LIGHT SNOW IN LINCOLN
COUNTY EARLIER TODAY BUT NOTHING MEASURABLE SO FAR IN NORTHERN
MOHAVE COUNTY. ANY PRECIPITATION CHANCES WILL BE ENDING QUICKLY THIS
EVENING AS THE TROUGH AXIS SHIFTS INTO UTAH. A SHOWER OR TWO CANNOT
BE TOTALLY RULED OUT VERY EARLY THIS EVENING NEAR THE UTAH BORDER
HOWEVER. OTHERWISE...A DRY NORTH/NORTHWEST FLOW WILL DEVELOP BEHIND
THE TROUGH TONIGHT AND TUESDAY WITH COOL AND LOCALLY BREEZY
CONDITIONS. THE STRONGEST WINDS WILL BE DOWN THE COLORADO RIVER
VALLEY TUESDAY MORNING THROUGH EARLY AFTERNOON AND THE WIND ADVISORY
ISSUED EARLIER IS STILL SUPPORTED BY MODEL GUIDANCE. HIGH PRESSURE
WILL TRANSITION ACROSS THE AREA WEDNESDAY INTO WEDNESDAY NIGHT WITH
MOSTLY CLEAR SKIES AND THE START OF A WARMING TREND.

.LONG TERM...THURSDAY THROUGH MONDAY...FLAT RIDGE OVER THE AREA AT
THE START OF THE PERIOD THURSDAY MORNING, WILL BE DAMPENED QUICKLY
BY THE PASSAGE OF A FAST MOVING SHORTWAVE TROUGH BRUSHING NORTHERN
NEVADA THURSDAY NIGHT. MODELS CONSISTENT SHOWING ANY PRECIPITATION
WILL REMAIN WELL NORTH OF CENTRAL NEVADA, WITH SOUTHERN NEVADA
SEEING SOME HIGH CLOUDS AT TIMES. A BROAD FLAT RIDGE RETURNS OVER
THE WEEKEND AS ATTENTION TURNS TO NEXT TROUGH POISED OFF THE
NORTHWEST COAST BY LATE SUNDAY AFTERNOON. THERE WAS QUITE A
DIFFERENCE BETWEEN LAST NIGHTS 00Z MODELS AND THE 12Z RUNS THIS
MORNING. INSTEAD OF BRINGING THE LOW DOWN THE WEST COAST AND INLAND
ACROSS THE AREA EARLY NEXT WEEK, LATEST 12Z GFS/ECMWF WEAKEN THE LOW
AND SHIFT IT EAST ACROSS THE NORTHERN GREAT BASIN EARLY NEXT WEEK.
DUE TO THE HIGH DEGREE OF UNCERTAINTY MADE LITTLE CHANGE TO NEXT
MONDAYS FORECAST AND SEE HOW TONIGHTS MODEL HANDLE THE SITUATION. IT
DOES LOOK LIKE TEMPERATURES WILL BE NEAR THE SEASONAL NORMALS FOR
THE PERIOD.
&&

.AVIATION...FOR MCCARRAN...NORTHEAST WINDS THROUGH ABOUT 02Z THIS
EVENING 10-15 KTS THEN BECOMING NORTH/NORTHWEST AT 10 KTS THROUGH
EARLY TUESDAY. WINDS WILL THEN BE NORTHEAST AROUND 10 KTS AGAIN
AFTER 19Z TUESDAY. SCT-BKN CLOUDS MAINLY AOA 20 KFT UNTIL 02Z THIS
EVENING THEN GENERALLY CLEAR SKIES THROUGH TUESDAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...MAINLY NORTH WINDS THROUGH TUESDAY 10-15 KTS AND GUSTS
20-25 KTS. STRONGER NORTH WINDS WILL DEVELOP DOWN THE COLORADO RIVER
VALLEY INCLUDING KEED BY EARLY TUESDAY MORNING WITH SUSTAINED 20-25
KTS AND GUSTS AROUND 35 KTS. SCT-BKN CLOUDS EARLY THIS EVENING
MAINLY IN MOHAVE COUNTY WITH BASES 10-15 KFT...OTHERWISE GENERALLY
CLEAR SKIES THROUGH TUESDAY.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...WIND ADVISORY FROM 8 AM TO 2 PM PST TUESDAY FOR NVZ021.
AZ...WIND ADVISORY FROM 9 AM TO 3 PM MST TUESDAY FOR AZZ002-036.
CA...WIND ADVISORY FROM 8 AM TO 2 PM PST TUESDAY FOR CAZ527.
&&

HARRISON/PIERCE

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Nov 3, 3:44 AM PST, 23 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
344 AM PST SUN NOV 3 2013

AZZ002-CAZ519>527-NVZ014-017-022-040245-
LOWER COLORADO RIVER VALLEY-EASTERN SIERRA SLOPES-OWENS VALLEY-
WHITE MOUNTAINS OF INYO COUNTY-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-SOUTHERN CLARK COUNTY-
344 AM PST SUN NOV 3 2013 /444 AM MST SUN NOV 3 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILIY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. A PACIFIC
STORM IS EXPECTED TO DROP INTO THE SOUTHERN GREAT BASIN LATE TODAY
WITH INCREASED SOUTHWEST WINDS LOOKED FOR AHEAD OF THE SYSTEM. WINDS
SHOULD REMAIN BELOW ADVISORY LEVELS HOWEVER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ001-003-036-NVZ015-016-018>021-040245-
NORTHWEST PLATEAU-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-SHEEP RANGE-SPRING MOUNTAINS-
LAS VEGAS VALLEY-
344 AM PST SUN NOV 3 2013 /444 AM MST SUN NOV 3 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILIY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. A PACIFIC
STORM IS EXPECTED TO DROP INTO THE SOUTHERN GREAT BASIN LATE TODAY
WITH INCREASED SOUTHWEST WINDS LOOKED FOR AHEAD OF THE SYSTEM. WINDS
SHOULD REMAIN BELOW ADVISORY LEVELS HOWEVER. A FEW SHOWERS MAY BE
SEEN TONIGHT ACROSS LINCOLN COUNTY

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. AS THE
STORM MOVES ACROSS THE REGION ON MONDAY...ANOTHER SHOT OF COOLER
AIR AND GUSTY NORTH WINDS...ESPECIALLY DOWN THE COLORADO RIVER
VALLEY WILL BE SEEN ON MONDAY. COLD AND BREEZY CONDITIONS ARE THEN
EXPECTED ON TUESDAY WITH POSSIBLE LAKE WIND ADVISORIES BEING NEEDED.
WARMING AND DRYING WILL THEN BE SEEN WEDNESDAY AND CONTINUE INTO
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Advisories in California, 2013Wind Advisories in Arizona, 2013Wind Advisories in Nevada, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.